# SDR ASOA2013052903684

- Difficulty date: May 6, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 20,014 hours, 14,074 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD MOTOR SUPPORT STIFFENER IS CRACKED.  REMOVED STIFFENER.  RECEIVED AND DRILLED UP NEW STRIFFENER AND INSTALLED REF SRM 51-42-06-001-001 AND SRM 51-40-11-001-001.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW ASA SOP 5702.
